MathSciNet Relay Station
MathSciNet bibliographic data
MR2272796 60J80 (60G42 60J85)
Iksanov, A. M.; Rösler, U. Some moment results about the limit of a martingale related to the supercritical branching random walk and perpetuities. Ukraïn. Mat. Zh. 58 (2006), no. 4, 451--471; reprinted in Ukrainian Math. J. 58 (2006), no. 4, 505–528
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement